Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Adol 500 mg 24 Caplets

Rating:
100 % of 100
SAR 5.05
In stock
SKU :
1074-JP031
Paracetamol is an Analgesic and antipyretic used for weak and moderate pain and fever.
 
 

Product Description:

  • Paracetamol is available over-the-counter (OTC) and also as a prescription medication.
  • Paracetamol is exactly the same drug as acetaminophen, is an analgesic and antipyretic drug that is used to temporarily relieve mild-to-moderate pain and fever.

Uses:

  • Weak and moderate pain.
  • Headache.
  • Migraine.
  • Toothache.
  • Neuralgia.
  • Myalgia.
  • Algomenorrhea.
  • Trauma pain.
  • Burns.

Precautions and warnings:

Take care if you are a patient with:

  • liver problems.
  • kidney problems.
  • or you drink alcohol too often. 

Side effects:

  • Lightheadedness.
  • GIT Distrbance.
  • Nausea.
  • Vomiting.
  • Constipation.

Ingredients:

  • Paracetmol.

Concentration:

  • Paracetmol 500 mg.

Pharmacological classification:

  • Antipyretic, Analgesic.

Number of Tablets:

  • 24 Tablets.

How to Use:

  • Take 1 tab each 6 hours (4 tablets a day).

Storage Conditions:

  • stored at room temperature below 25°C.
  • Keep away from children.
  • Store in the original package to protect from moisture.
Write Your Own Review
You're reviewing:Adol 500 mg 24 Caplets
Your Rating

The largest selection of casino games and sports bets at 1xbet app.